Alert archive / Kentucky / Wind Advisories in 2023
Wind Advisory 3, NWS Jackson, KY
NWS Jackson, KY issued this wind advisory at Feb 8, 2023, 4:40 AM EST for 33 counties in Kentucky. It took effect at Feb 9, 2023, 4:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2023, 4:40 AM EST (09:40 UTC)
- In effect from
- Feb 9, 2023, 4:00 AM EST
- Expired
- Feb 9, 2023, 7:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Jackson, KY
All 33 counties
Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
225 WWUS73 KJKL 080940 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 440 AM EST Wed Feb 8 2023 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-081800- /O.NEW.KJKL.WI.Y.0003.230209T0600Z-230210T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 440 AM EST Wed Feb 8 2023 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST THURSDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, northeast, south central and southeast Kentucky. * WHEN...From 1 AM to 7 PM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strong and gusty winds will begin to affect the area late tonight and will last through the day on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AR
5 follow-up statements
356 WWUS73 KJKL 081755 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 1255 PM EST Wed Feb 8 2023 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-090900- /O.EXT.KJKL.WI.Y.0003.230209T0900Z-230210T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1255 PM EST Wed Feb 8 2023 ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY... * WHAT...South to southwest winds of 15 to 25 mph with gusts of 35 to 45 mph are expected. * WHERE...Portions of east central, northeast, south central and southeast Kentucky. * WHEN...From 4 AM to 7 PM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ GEOGERIAN
915 WWUS73 KJKL 090855 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 355 AM EST Thu Feb 9 2023 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-091700- /O.CON.KJKL.WI.Y.0003.230209T0900Z-230210T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 355 AM EST Thu Feb 9 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts of 35 to 45 mph expected. * WHERE...Portions of east central, northeast, south central and southeast Kentucky. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AR
444 WWUS73 KJKL 091647 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 1147 AM EST Thu Feb 9 2023 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-100000- /O.CON.KJKL.WI.Y.0003.000000T0000Z-230210T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1147 AM EST Thu Feb 9 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts of 35 to 45 mph will continue through early this evening. * WHERE...Portions of east central, northeast, south central and southeast Kentucky. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ GEOGERIAN
252 WWUS73 KJKL 092114 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 414 PM EST Thu Feb 9 2023 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-100000- /O.CON.KJKL.WI.Y.0003.000000T0000Z-230210T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 414 PM EST Thu Feb 9 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds of 15 to 25 mph with gusts of 35 to 45 mph will continue through early this evening. * WHERE...Portions of east central, northeast, south central and southeast Kentucky. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and some power outages may result. * ADDITIONAL DETAILS...The strong winds will also bring an increased threat of wildfires. Avoid outdoor burning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ GEOGERIAN
799 WWUS73 KJKL 100002 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 702 PM EST Thu Feb 9 2023 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-100115- /O.EXP.KJKL.WI.Y.0003.000000T0000Z-230210T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 702 PM EST Thu Feb 9 2023 ...WIND ADVISORY HAS EXPIRED... Wind gusts have diminished below Wind Advisory criteria. However, winds will remain gusty at times through late this evening. $$ JP
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Feb 8, 12:25 AM EST, 4 hours 15 minutes earlier.
Area forecast discussion, Feb 8, 12:25 AM EST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 1225 AM EST Wed Feb 8 2023 .UPDATE... Issued at 1115 PM EST TUE FEB 7 2023 The wavy front has slipped into the northern parts of the JKL CWA with a few light showers moving east along it. Have made some minor adjustments to PoPs per these radar trends and the latest CAM solutions. Did also include the current obs and trends for the T/Td/Sky grids with this update. These adjustments have been sent to the NDFD and web servers along with a forthcoming freshening of the zones and SAFs. UPDATE Issued at 645 PM EST TUE FEB 7 2023 23Z sfc analysis shows a wavy cold front settling into the eastern part of the state as it crosses south from the Ohio River and will drop into the JKL CWA through tonight. The thicker and lower clouds are found close to this boundary with high clouds elsewhere. The front is also bringing a few light showers to the region, likewise slipping into our area this evening and overnight. Currently, temperatures vary from the lower 60s on the ridges and in the more open areas to the lower 50s in some of the sheltered eastern valleys. Meanwhile, amid southwest winds of 5 to 10 mph and occasional higher gusts, dewpoints range from the mid 30s in the east to the mid 40s in the west. Aside from the brief ridge to valley differences this evening, the forecast is on track so have mainly just included the latest obs and trends for the T/Td/Sky grids along with incorporating the latest CAMs trends for the PoPs and Wx. These updates have been sent to the NDFD and web servers. && .SHORT TERM...(This evening through Wednesday night) Issued at 350 PM EST TUE FEB 7 2023 The latest surface analysis shows a cold front draped west of the Commonwealth through the center of the Ohio Valley and into the Mississippi Valley. Surface high pressure sits off the coast of the Carolinas which is helping increase the pressure gradient across the area, producing some gusty southwest winds. Clouds will continue to thicken as the cold front inches closer this evening and into the overnight. The front will stall out over eastern Kentucky late tonight and will bring light rain to the area which will move in from the northwest. Lows will fall into the 40s. A lull in precipitation is expected tomorrow morning and into early Wednesday afternoon. A strong positively tilted short wave trough located across the southern Plains will gradually become more negatively tilted tonight and into tomorrow. This will support a developing surface low across central Texas. The short wave and surface low will then track northeast which will lift the stalled cold front back toward the north as a warm front Wednesday afternoon. The surface low will deepen as it progresses through the Mississippi and Ohio Valleys which will help increase moist, southerly flow ahead of the cold front. Winds wednesday night will increase to 15-20 mph with gusts upward of 30 mph. Rain chances will also be on the increase late Wednesday afternoon into the evening with the best chance for precip toward the end of the short term period. Tomorrow will not be as warm but will remain mild in the mid 50s to low 60s and over night lows in the low to mid 50s. .LONG TERM...(Thursday through Tuesday) Issued at 456 PM EST TUE FEB 7 2023 Key points: *Rain chances will be likely Thursday morning as a frontal system moves through Kentucky. *Strong winds will also be likely during the day Thursday behind the frontal system, with gusts up to 40 mph possible. *Quite a bit of model uncertainty as we head towards the end of the week and an upper low passes near the state. *Light snow will be possible on the back edge of this second system Friday night into Saturday morning Widespread rain will start off the forecast period Thursday morning, as a strong low pressure system moves from NW to NE of Kentucky, dragging a cold front eastward through the state during the day. All models actually show the coverage dissipating as the system heads farther east towards our CWA, and becomes more displaced from the parent low, which will be over the Upper Great Lakes by 0Z Friday. The models also agree that precip will have exited the state to the southeast between 6 and 12Z Friday. Before the front moves through, however, strong SW flow and WAA will help to boost temps well into the mid and upper 60s during the day Thursday. Soundings show very good mixing, and a strong low level jet moving across the region during the day...not to mention a developing upper level jet streak aloft as well. With rain ongoing, and an approaching front, it's very possible for these stronger winds to reach the surface. The NBM has been notoriously high for sustained winds lately, so did knock them down a bit. But the gusts were fairly on track after some minor adjustments. Expect sustained winds between 20 and 25mph in most locations, with gusts between 30 and 40mph throughout the day. More than likely we will need to post some headlines for the wind concerns Thursday, but it's still Day 3, so ultimately it was decided (along with neighboring offices) to hold off on posting anything just yet, as there is still some time for fluctuations in the forecast. By Thursday night into Friday, high pressure will move in across the state, helping to dampen winds somewhat (the low level jet will shift east of the state). However, we won't lose that strong SW flow aloft. A strong upper level ridge will be in place across the Caribbean, and an upper low/digging trough will move into the Plains and Mississippi Valley. Our placement between these two systems will keep amplified flow across the region. Despite a cold front having moved through, temperatures on Friday will still be well above normal for this time of year - with highs in the mid 50s. Friday is also when some of the model disagreements and trends start to come into play. Yesterday, the NBM wanted to shift the exited cold front to our SE back northward, bringing a renewed area of precip into the southeast CWA during the day. Meanwhile, deterministic models showed Kentucky remaining dry, with the exited front stalled well to our SE as it was unable to overcome the strong subsidence it was moving towards. The upper level low and trough across the Mississippi Valley is projected to shift east, creating a weak surface low and an area of precip which will move across the state Friday night into Saturday. Granted there is quite a bit of fluctuation in the placement and timing of the models between 24- hours ago and now, but there is persistence in this precip moving into the state Friday night. However, yesterday, the NBM ignored this system completely, with no precip expected. Thankfully, as of today's NBM run, it is finally starting to pick up on this system moving in from the west - even if it is just scattered pops at this point. It's also starting to pick up on the drier trend for Friday, rather than the exited front moving back northward. It's not perfect - but it's trending. There is still some slight chances across portions of the CWA via the NBM Friday, especially in the high terrain, and it shows chance pops pushing back in from the west Friday night instead of from the east. But given that it's Day 4, expect that models will continue to come into better agreement, as will the NBM - so didn't alter pops too much for Friday into Friday night. By late Friday night into Saturday morning, the ECMWF has the upper level low right overtop of Kentucky, with a strong surge of N to S flow filtering in just behind. This will be the first true push of cold air into the region during the 7-day forecast period. Temperatures are expected to begin dropping quickly Friday night, which means that whatever precip is moving across the region could change over to snow by Saturday morning, before exiting east of the state. Right now the QPF is quite low, and therefore the snow accumulations are also quite low. Not to mention the very warm daytime temps on Friday, so it may take the ground a couple hours longer to drop below freezing compared to the air temperature, and snow may be mixed with rain during the onset. All this to say, don't expect much impact with this snow. Generally 0.1 to 0.4 inches across the CWA thus far - and that's barring no changes to the models (which based on everything mentioned above, expect there to be some changes). It's also occurring heading into a weekend, which will also help to reduce any impacts. Once this system exits east, strong surface high pressure will take hold for the rest of Saturday and into Sunday, coupled with ridging aloft. This will remain the driving force and will keep us dry through the end of the forecast period. The surface high will actually shift just east of the state by late Sunday, and cause warmer SW return flow to take hold, leading to a warming trend in temperatures once more from Sunday through Tuesday. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) ISSUED AT 1225 AM EST WED FEB 8 2023 The TAF sites will experience periods of MVFR conditions tonight, as a cold front moves slowly through the area. Low clouds and isolated to scattered rain showers will accompany the front, and will account for the MVFR conditions. Winds should remain generally light and variable through out the period. Once the front has moved through, CIGs should raise to VFR levels, but BKN to OVC skies will persist. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GREIF SHORT TERM...BATZ LONG TERM...JMW AVIATION...AR
Hazardous weather outlook, Feb 7, 3:05 PM EST, 13 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 305 PM EST Tue Feb 7 2023 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-082015- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 305 PM EST Tue Feb 7 2023 This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Brisk southwesterly winds will develop on Thursday, with a possibility of gusts around 40 mph. There is the potential for snow late Friday night into Saturday, but any accumulation looks like it would be very light. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. JMW/BATZ
Nearby
Wind Advisories in Kentucky, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.